# SDR HALA2022041200090

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 21,494 hours, 3,397 cycles
- Engine: Rroyce RRO200A
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM ENG 1 CTL SYS FAULT DISPLAYED //  EEC 1 CH B SHOWS "VSV SYSTEM/VSV CONTROL UNIT (E1-4081KS)" 753300 ON GROUND SCAN 04/11/22 2020495. REMOVED AND REPLACED VSV CONTROL UNIT PER AMM 75-33-51. OPS AND SECURITY CHECK GOOD. OK  FOR SVC. NO FAULTS DISPLAYED. CONTROL, VARIAB OFF 43-7533-9-0001 S/N 16031 ON 43-7533-9-0001 S/N 75559
